Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Uniformly quasiregular mappings of Lattès type


Author: Volker Mayer
Journal: Conform. Geom. Dyn. 1 (1997), 104-111
MSC (1991): Primary 30C65; Secondary 58Fxx
Published electronically: December 16, 1997
MathSciNet review: 1482944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using an analogy of the Lattès' construction of chaotic rational functions, we show that there are uniformly quasiregular mappings of the $n$-sphere $\overline{{\Bbb R}}^n $ whose Julia set is the whole sphere. Moreover there are analogues of power mappings, uniformly quasiregular mappings whose Julia set is ${\Bbb S}^{n-1}$ and its complement in ${\Bbb S}^{n}$ consists of two superattracting basins. In the chaotic case we study the invariant conformal structures and show that Lattès type rational mappings are either rigid or form a 1-parameter family of quasiconformal deformations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30C65, 58Fxx

Retrieve articles in all journals with MSC (1991): 30C65, 58Fxx


Additional Information

Volker Mayer
Affiliation: U.R.A. 751, UFR de Mathématiques Pures et Appliquées, Université de Lille I, 59655 Villeneuve d’Ascq, Cedex, France
Email: mayer@gat.univ-lille1.fr

DOI: http://dx.doi.org/10.1090/S1088-4173-97-00013-1
PII: S 1088-4173(97)00013-1
Received by editor(s): March 7, 1997
Received by editor(s) in revised form: September 22, 1997
Published electronically: December 16, 1997
Article copyright: © Copyright 1997 American Mathematical Society